English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Traveling Salesman Path Problems

Lam, F., & Newman, A. (2008). Traveling Salesman Path Problems. Mathematical Programming / A, 113(1), 39-59. doi:10.1007/s10107-006-0046-8.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Lam, Fumei1, Author
Newman, Alantha2, Author              
Affiliations:
1External Organizations, ou_persistent22              
2Algorithms and Complexity, MPI for Informatics, Max Planck Society, ou_24019              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2009-03-1620082008
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 428143
DOI: 10.1007/s10107-006-0046-8
URI: http://dx.doi.org/10.1007/s10107-006-0046-8
Other: Local-ID: C125756E0038A185-D170A9D2158BE96DC125757B004164FD-Lam2008
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematical Programming / A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Heidelberg : North-Holland
Pages: - Volume / Issue: 113 (1) Sequence Number: - Start / End Page: 39 - 59 Identifier: ISSN: 0025-5610
CoNE: https://pure.mpg.de/cone/journals/resource/954928560452